# SDR 2005UALA00305

- Difficulty date: April 6, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 51,781 hours, 30,561 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Dr Cut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD EDGE 20 INCHES FROM LOWER DOOR SILL, SUSTAINED DAMAGE MEASURING .2187 INCHES DEEP BY 4 INCHES LONG.  INSTALLED TRIPLER EXT FUSE SKIN  REPAIR 20" X 8".
